# SDR HEEA083095

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,535 hours
- Engine: Allsn 250C30P
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 106149501
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER BOX INOPERATIVE.  WILL  NOT LIGHT OFF. TO BE SENT TO VENDOR FOR REPAIR.
